Click & Collect now available!
Paracetamol 500mg Tablets/Caplets helps to bring rapid relief from mild to moderate pain, fever, and the symptoms of cold and flu.
170 reviews In Stock £0.99Co-codamol 8/500 tablets can be used for the short-term relief of acute, moderate pain associated with headache, migraine, neuralgia, toothache, dysmenorrhoea and rheumatic pain. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.
231 reviews In Stock £3.99Relieve pain without tablets thanks to Co-codamol 8/500mg Effervescent Tablets. With active ingredients paracetamol and codeine phosphate hemihydrate, you can relieve pain that isn't eased by paracetamol, ibuprofen, or aspirin.
21 reviews In Stock £5.59Nurofen For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 100mg of the active ingredient Ibuprofen.
9 reviews In Stock £4.19Veganin Triple Action Tablets contain Paracetamol, Codeine, and Caffeine that works together to bring relief for mild to moderate pain including a fever. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.
30 reviews Out of stock £5.49You may come down with a fever for a number of reasons, but it doesn’t have to stay that way for long. You can recover quickly from any fever symptoms by using effective fever remedies. If you start to use fever treatment products as soon as you recognise fever symptoms, you will recover much more quickly.